# SDR CA971020014

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rubber Damper
- Part number: DIN9835
- Condition: Delamination
- Location: Nlg Damper
- Part time: 385 hours
- Component: Diamon, 2032200500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBER DAMPER WAS FOUND TO BE DELAMINATING AND CAUSING THE ROD TO BEND.
